# SDR CA020801005

- Difficulty date: July 16, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Airbus A319-112
- Engine: Cfmint CFM565B6
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO FLT RUDDER TRIM FAULT ON ECAM. RESET DID NOT FIX.  RUDDER TRIM ACTUATOR REPLACED AS PER AMM 27-22-51 AND OPERATION CHECKED.
